# SDR CA040208003

- Difficulty date: January 25, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Apu
- Part number: 38004883
- Part serial: P469
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(CAN) FOR THE OVERNIGHT, THE FLIGHT CREW WERE ASKED TO LEAVE THE APU RUNNING TO PERMIT AIRCRAFT GROOMING.  APPROXIMATELY ONE HOUR AFTER ARRIVAL, THE APU FIRE DETECTION SYSTEM PERFORMED AN AUTO SHUTDOWN AND APU FIRE BOTTLE WAS DEPLETED.  GROUND/AIRCRAFT PERSONNEL CONTACTED THE FIRE DEPARTMENT.  THE APU WAS INSPECTED, AND EVIDENCE OF FUEL WAS OBSERVED, HOWEVER THE SOURCE OF THE APU FUEL LEAK COULD NOT BE ABSOLUTELY PIN-POINTED AND RESULTED IN THE APU'S REPLACEMENT.  THE AIRCRAFT RETURNED TO SERVICE FOLLOWING THE APU REPLACEMENT.
